# SDR C2XA02CL030

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN WHEN THE APU WAS STARTED ON THE GROUND.   MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE NOTED.THE AIRCRAFT WAS RELEASED FOR SERVICE.
